MedsChat.com

The People's Medicine Community ®
Drug Index: 

Jevtana

Updated   



Lee Says:
 
I have had Jevtana every 3 weeks since October 2010. My last dose on Monday the 30th of January is by far the worse. Have had developed a cough, and flem before the 30th. Now I am weak, get out of breath, and tired. I have prostate cancer with bone metastases. Is there anyone else onthis treatment?


Reply   Share   Report

Post a Reply

No registration is needed.
Simply fill out the form below.

1) Message: *
Please be as detailed as possible.


2) Your Name: *
You may use your first name, or for more privacy, make up a nickname.


3) Email Address: 
Optional. Always hidden. This allows us to notify you when a reply is posted here.


Subscribe to our Newsletter - Health News Headlines + Free RX Savings Card

4) Word Verification: *
Prevents SPAM.





Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

Possibly Related Threads:

Jevtana and shortness of breath I have received at least four Jevtana infusions and my onconologist is letting me rest now. I have many of the side effe...  2